# SDR FDEA201412194155

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 41,843 hours, 25,415 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sealant
- Condition: Missing
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER THE INITIAL REPAIR OF THE PREVIOUS FUEL QTY INDICATION PROBLEM, THE PROBLEM REOCCURRED & THEN SMELL OF SMOKE BECAME EVIDENT.  FUEL QTY INDICATING IS NORMAL.  GVI CHECKED FOUND 90VU, 80VU,107VU & T CAS COMPUTER UMBRELLA PANEL AREA WATER DROP FROM CEILING FLOOR.  REMOVED ALL BALL MAT & PROTECTIVE WALK WAY COVERS ON MAIN DECK, DISCOVERED WET WATER ALL BALL MAT FLOOR AREA & BLOCKED 6 D RAIN SIEVE ON ZONE 230.  DISCOVERED BAFFLE PLATE ASSEMBLY & FLOOR NOT SEALED BETWEEN FRAME 18 - 20, REFER TO IPC 25-58-02-60X.  INSPECTED AVIONICS COMPARTMENT 90VU, 80VU, 101VU, 107VU,  106VU, 282VU, 105VU, 104VU, 103VU, 281 ACFT BATTERIES & TCAS COMPUTER UMBRELLA PANEL, NO DEFECT FOUND.  CLEANED & DRIED MAIN DECK CARGO FLOOR & AVIONIC COMPARTMENT.  NO MORE WATER DROP & MOISTURE.  SEALED COMPOUND ON BAFFLE PLATE ASSEMBLY & MAIN DECK CARGO  FLOOR WITH PR-1436 GB1/2 IAW SMP.  DRAINAGE SYS INSPECTION CHECKED, NO DEFECT FOUND IAW AMM 53-12-29 -06.  COMPLIED WITH ACFT EXTERNAL POWER CONTROL ADJUSTMENT, TESTED NORMAL IAW AMM 24-41-00-05.  COMPLIED WITH BATTERIES DC GENERATION ADJUSTMENT, TESTED NORMAL IAW MM 24  -31-00-05.  COMPLIED WITH EMER AC GENERATION ADJUSTMENT, TESTED NORMAL IAW AMM 24-24-00-05-01.
